Visual and tactil hallucinations after duloxetine use: a case report
MetadataShow full item record
Duloxetine is a serotonin-noradrenaline reuptake inhibitor. In addition to major depressive disorder treatment, it is also used effectively in the treatment of diabetic neuropathic pain and fibromyalgia syndrome. In this case report, we aimed to present a patient who experienced visual and tactile hallucinations after taking duloxetine for the complaint of diabetic neuropathic pain. Patient's hallucinations appeared after duloxetine dose increased and disappeared after duloxetine stopped. Duloxetine-induced hallucinations cases have been reported following the use of the drug in a few case levels. The etiology may be due to dopaminergic increase through the serotonergic system. In addition, multiple drug use and the presence of additional medical illness may also increase the risk of hallucination due to the metabolic interaction of duloxetine with other drugs.